| Model Number |
PV-3-8-3D |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that one concerto coil became stuck in the introducer sheath, and another concerto coil became damaged.It was reported that the second coil used could not be advanced out of the introducer sheath.Another coil used in the procedure was "not hubbed up" when it was being fed.They tried to recapture the coil but it was mangled.The event was said to be not associated with the patient.The devices were prepared according to the instructions for use (ifu).Ancillary devices include a rebar 18 microcatheter.
Event or Problem Description
Additional information was received that the coils never entered the microcatheter.It was clarified that "not hubbed up" meant the introducer sheath was not hubbed/married to the microcatheter, therefore there was a gap when the coil was advanced.It coiled in the gap and became bent.They tried to recapture it but they were unable.The other coil could not be advanced out of the introducer sheath at all.Neither coil was ever fully out of the introducer sheath so it was unknown if they prematurely detached.Manual or other detachment procedures were not preformed.No complications resulted from the issues.There was no visible damage to the pusher wire prior to the issue.The coil was not hydrated prior to the issue.The cause of the coil coming out of the introducer sheath was not determined and is still unknown.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.